RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1947, Volume 11, Issue 6  


An algorithm for the “divided cells” of a lattice
B. N. Delone
505
On certain hypotheses in the theory of Dirichlet characters
Yu. V. Linnik, A. A. Rényi
539
On functions whose derivatives are zero at two points
A. O. Gel'fond, I. I. Ibragimov
547
A formula of Gauss in the theory of the method of least squares
A. N. Kolmogorov, A. A. Petrov, Yu. M. Smirnov
561
A remark on the work of A. N. Kolmogorov, A. A. Petrov, and Yu. M. Smirnov, “A formula of Gauss in the theory of least squares”
A. I. Mal'tsev
567
Generalization of a limit theorem of the theory of probability to sums of almost independent variables satisfying Lindeberg's condition
O. V. Sarmanov
569
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019